# SDR AMTA200300446

- Difficulty date: April 3, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S417N50914
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR TRACK EMERGENCY LIGHTS INOPERATIVE FROM ROW 35 THROUGH ROW 37.  REPLACED FLOOR PATH LIGHT ASSEMBLY AT ROW 35 PER AMM 33-51-11-3, OPS CHECK GOOD MFG P/N S417N509-14.  (M)
